Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

I had a drop of blood after urinating and my penis is also itching

hi am fred 28 yrs old i have been experiencing a little pain above my penis and sometimes kind of itching inside my penis and after urinating i see a drops of blood any help,i cant afford to go to the hospital so if any prescribtion will be appreciated.thanks.
Asked On : Tue, 24 May 2011
Answers:  2 Views:  875
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi Frederick Yanney,
it is the case of UTI
infection only
you should do the urine test to find out the infection and take the anti biotic medicine according to the urine culture test u did
thanking you
Answered: Tue, 24 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.There are 2 common possibilities for this.First one is urine infection and second one is stone disease.Drink plenty of fluids and take light diet.You can take analgesic for pain.Avoid acidic drinks like alcohol,soft drinks.This should solve the issue if not then you have little choice but go to a doctor.bye.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor